IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

On the habits of Pandora inaequivalvis (Linné)
Allen, M.F.; Allen, J.A. (1955). On the habits of Pandora inaequivalvis (Linné). Proc. Malac. Soc. 31(5-6): 175-185
In: Proceedings of the Malacological Society of London. Angus Graham Associates: Reading. ISSN 0025-1194, more
Peer reviewed article  

Available in Authors 

Keywords
    Pandora inaequivalvis (Linnaeus, 1758) [WoRMS]; Marine

Authors  Top 
  • Allen, M.F.
  • Allen, J.A.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors